Onno Boxma
Onno Boxma
Professor of Stochastic Operations Research. Eindhoven University of Technology
Verified email at tue.nl - Homepage
Title
Cited by
Cited by
Year
Boundary value problems in queueing system analysis
JW Cohen, OJ Boxma
Elsevier, 2000
4412000
Pseudo-conservation laws in cyclic-service systems
OJ Boxma, WP Groenendijk
Journal of applied probability, 949-964, 1987
3011987
Pseudo-conservation laws in cyclic-service systems
OJ Boxma, WP Groenendijk
Journal of applied probability, 949-964, 1987
3011987
Workloads and waiting times in single-server systems with multiple customer classes
OJ Boxma
Queueing Systems 5 (1), 185-214, 1989
2201989
A ruin model with dependence between claim sizes and claim intervals
H Albrecher, OJ Boxma
Insurance: Mathematics and Economics 35 (2), 245-254, 2004
1952004
Approximations of the Mean Waiting Time in an M/G/s Queueing System
OJ Boxma, JW Cohen, N Huffels
Operations Research 27 (6), 1115-1127, 1979
1491979
On the discounted penalty function in a Markov-dependent risk model
H Albrecher, OJ Boxma
Insurance: Mathematics and Economics 37 (3), 650-672, 2005
1432005
Dominance relations in polling systems
H Levy, M Sidi, OJ Boxma
Queueing systems 6 (1), 155-171, 1990
1381990
Approximate analysis of exponential queueing systems with blocking
OJ Boxma, AG Konheim
Acta informatica 15 (1), 19-66, 1980
1371980
Sojourn time asymptotics in the M/G/1 processor sharing queue
AP Zwart, OJ Boxma
Queueing systems 35 (1), 141-166, 2000
1362000
Waiting times in discrete-time cyclic-service systems
OJ Boxma, WP Groenendijk
IEEE Transactions on Communications 36 (2), 164-170, 1988
1311988
Waiting times in discrete-time cyclic-service systems
OJ Boxma, WP Groenendijk
IEEE Transactions on Communications 36 (2), 164-170, 1988
1301988
Heavy-traffic analysis for the GI/G/1 queue with heavy-tailed distributions
OJ Boxma, JW Cohen
Queueing systems 33 (1), 177-204, 1999
1131999
Fluid queues with long-tailed activity period distributions
OJ Boxma, V Dumas
Computer Communications 21 (17), 1509-1529, 1998
1131998
On a tandem queueing model with identical service times at both counters, I
OJ Boxma
Advances in Applied Probability, 616-643, 1979
1061979
Heavy-traffic analysis for the GI/G/1 queue with heavy-tailed distributions
OJ Boxma, JW Cohen
Queueing systems 33 (1), 177-204, 1999
1041999
The workload in the M/G/1 queue with work removal
RJ Boucherie, OJ Boxma
Probability in the Engineering and Informational Sciences 10 (2), 261-277, 1996
1011996
The workload in the M/G/1 queue with work removal
RJ Boucherie, OJ Boxma
Probability in the Engineering and Informational Sciences 10 (2), 261-277, 1996
1011996
Cyclic reservation schemes for efficient operation of multiple-queue single-server systems
OJ Boxma, H Levy, U Yechiali
Annals of Operations Research 35 (3), 187-208, 1992
1011992
The M/G/1 queue with heavy-tailed service time distribution
OJ Boxma, JW Cohen
IEEE journal on selected areas in communications 16 (5), 749-763, 1998
971998
The system can't perform the operation now. Try again later.
Articles 1–20